I love this forum, a reassuring resource! I would like to share my symptoms and welcome any advice.
Can I start my saying I am female and 54 years of age.
At Christmas my kids bought me a 'fitbit' This established my resting pulse average 50 beats per minute (BPM). That is normal for me, I also have low blood pressure. It does not affect me, that is just the way I run. The novelty of the fitbit wore off about February and because it ran out of battery I didn't wear it for a while.
Back in March 2017, I noticed that my hand had developed a tiny tremor. A few weeks later my ankles started to swell, (they generally only ever swell up when I go over 13.5 stone and In that instance I just up my exercise or diet until I go under 13.5 stone and my ankles go back to their usual 'Olive Oyl' width!). Around the same time, I had a couple of episodes of palpitations, and running hot and at times breathless. I decided to put the fitbit on for a few days and found my resting heartbeat was staying steady at around 80 BPM!!! My hair falls out at a great rate, and I have lost weight but not suddenly, I have lost 2 stone over 6 months BUT, I have had a massive lifestyle change. I have left my stressful office job to being outside and moving lots. I also have the fuzzy head and rubbish memory!
Most of those symptoms I had put down to stress and the dreaded Menopause
So I booked into the GP. Had a full blood test, which came back all fine except for the thyroid. I was therefore retested and the thyroid was out again. I was called in for a meeting with the GP this morning.
She told me I have an overactive thyroid and that I need to see an Endocrinologist and that will take a few months. It would seem that my T4 on 3rd May was 33.1 (whatever that is) and on 12th May it was 45.2, she said she would want it to be around 15.1.
Whilst I wait, I have been prescribed one 20mg tablet of Carbimazole per day and I have another blood test in two weeks time.
Any hints or tips or redirecting to something already on this site would be greatly appreciated.